# SDR 0301069952

- Difficulty date: July 1, 2002
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- Aircraft time: 93,088 hours, 77,837 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell
- Component part number: GTCP8598DCA
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: F, A

## Discrepancy

DURING CLIMB FLIGHT ATTENDANT REPORTED LIGHT SMOKE IN CABIN.  FLIGHT ATTENDANT DISCHARGED A HALON FIRE EXTINGUISHER IN THE AFT RIGHT LAV.  FLIGHT CREW RETURNED AC TO DEPARTURE AIRPORT AND PERFORMED AN UNEVENTFUL LANDING.  NO EVIDENCE OF A FIRE WAS FOUND.  MAINTENANCE DID FIND THE APU OIL COOLER LEAKING OIL.  APU DEACTIVATED AND SCHEDULED FOR REPLACEMENT.  FOLLOW UP INFORMATION, REFERENCE CONTROL NUMBER 0202119952 SUBMITTED 6/28/02.
